# SDR CALA2025011301889

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 91,601 hours, 12,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BULB FOUND INOP AT LH EMERGENCY EXIT LIGHT DOOR 2L DEFECT FOUND DURING SAFA INSPECTION ITEM B07 LAMP REPLACED FROM AIRCRAFT SPARES IAW AMM 33-51-09-962-040 R143. CHECKED OK.
